# SDR ASAA2023101545684

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 2,234 hours, 648 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR RIGHT WING TANK SHOWED ERRATIC READING INFLIGHT,VARIATIONS OF+/-1000LBS. GROUNDED - YES. PERFORMED OPERATIONAL TEST PER B737-9 AMM 28-41-00-710-801 OPS CHECK GOOD NO FAULTS FOUND. QUANTITY INDICATOR SHOWS CORRECT QUANTITY IN EACH TANK.
